# SDR ASAA9810034

- Difficulty date: May 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8821004
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - FL 43 - DURING PREFLIGHT, CREW REPORTED THAT THE EMERGENCY EXIT TRACK LIGHTS AT PALLET 6-2 WOULD NOT EXTINGUISH AFTER TEST.  REPLACED BATTERY PACK AT PALLET 6-2 AND LIGHTS OPERATED NORMALLY.  (M)
